Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

A representation of generalized infrapolynomials
HTML articles powered by AMS MathViewer

by Bruce L. Chalmers PDF
Proc. Amer. Math. Soc. 48 (1975), 358-364 Request permission

Abstract:

A representation theorem is obtained for generalized infrapolynomials on an arbitrary complex point set. Some results on the location of zeros are also presented.
References
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC: 30A08
  • Retrieve articles in all journals with MSC: 30A08
Additional Information
  • © Copyright 1975 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 48 (1975), 358-364
  • MSC: Primary 30A08
  • DOI: https://doi.org/10.1090/S0002-9939-1975-0372164-5
  • MathSciNet review: 0372164